MAUDE Adverse Event Report: BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Model Number 477005
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that the tubing leaks at the connection port site.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) contaminated sample with open packaging was returned for investigation.Visual examination and functional leak test, confirmed a crack on the backcheck valve located near the patient connector.Based on the evaluation of the sample the reported defect is confirmed.The most likely potential cause is that the defect originated from excessive force being placed on the valve during use.While an exact root cause cannot be determined, review of the complaint sample and manufacturing records suggests that the defect did not originate from a failure in the manufacturing processes.Based on these findings the most likely potential cause is that the defect originated from excessive force being placed on the valve during use.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
BLOOD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
MDR Report Key12036921
Report Number2523676-2021-00187
Device Sequence Number1622195
Product Code FPA
UDI-Device Identifier04046955202799
UDI-Public04046955202799
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K140311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number477005
Device Catalogue Number477005
Device Lot Number0061762112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2021
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date08/19/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1